MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML HEPARIN 100 UNIT; HEPARIN, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML HEPARIN 100 UNIT; HEPARIN, VASCULAR ACCESS FLUSH
Model Number 306423
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: a device history record review was performed for provided lot number 831991n.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this incident, 5 picture samples were received for evaluation by our quality team.Through examination of the samples, the photos show shelf boxes a syringe from the lot number 831991n and from the lot number 911354n.The boxes are taped with clear tape with the bd logo, and this tape was added at distribution centers/ warehouses.Investigation conclusion: our quality team will continue to monitor the manufacturing process for this defect and other emerging trends.Root cause description: the cause of this defect resulted from a mix up at the supply chain, however the exact location this occurred is unknown.Rationale: further action has not been determined necessary at this time.
 
Event or Problem Description
It was reported that syringe 3ml heparin 100 unit came with a mix of product types.This occurred on 30 occasions before use.The following information was provided by the initial reporter: 30 pcs of posiflush 3 ml heparin saline received inside box of 5 ml heparine saline.That is also near expiry with expiry date of 30-nov-2020.

Brand Name
SYRINGE 3ML HEPARIN 100 UNIT
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10614409
Report Number1911916-2020-00913
Device Sequence Number3806451
Product Code NZW
UDI-Device Identifier30382903064237
UDI-Public30382903064237
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2020
Device Model Number306423
Device Catalogue Number306423
Device Lot Number831991N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;